Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local Jordan $^*$-Derivations
of Standard Operator Algebras

Authors: Lajos Molnár and Peter Semrl
Journal: Proc. Amer. Math. Soc. 125 (1997), 447-454
MSC (1991): Primary 47B47, 47D25
MathSciNet review: 1350958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that on standard operator algebras every local Jordan $^*$-derivation is a Jordan $^*$-derivation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B47, 47D25

Retrieve articles in all journals with MSC (1991): 47B47, 47D25

Additional Information

Lajos Molnár
Affiliation: Institute of Mathematics, Lajos Kossuth University, H-4010 Debrecen, P.O.Box 12, Hungary

Peter Semrl
Affiliation: Faculty of Technical Sciences, University of Maribor, Smetanova 17, P.O.Box 224, 62000 Maribor, Slovenia

Keywords: Standard operator algebra, Jordan $^*$-derivation, local Jordan $^*$-derivation
Received by editor(s): August 4, 1995
Additional Notes: The first author was partially supported by the Hungarian National Research Science Foundation, and the second author was supported by a grant from the Ministry of Science and Technology of Slovenia
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society